# SDR SWIA2020080751667

- Difficulty date: June 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER CRACKED AT BS 333.  REMOVED AND INSTALLED A NEW PAX DOOR FORMER IAW SRM, AND DWG.
